# SDR CALA2018032100955

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 56,725 hours, 20,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE AT THE R2 DOOR AND LAST FEW ROWS OF COACH SEATS.  REMOVED AND REPLACED THE POWER SUPPLY BATTERY PACK M1672 IAW AMM 3 3-51-06-960-805. EMERGENCY LIGHTS OPS CHECKED GOOD.
